Spectrum of the q-Schrodinger equation by means of the variational method based on the discrete q-Hermite I polynomials


TURAN M., Adiguzel R. S. , Calisir A. D.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.36, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1142/s0217751x21500202
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A

Abstract

In this work, the q-Schrodinger equations with symmetric polynomial potentials are considered. The spectrum of the model is obtained for several values of q, and the limiting case as q -> 1 is considered. The Rayleigh-Ritz variational method is adopted to the system. The discrete q-Hermite I polynomials are handled as basis in this method. Furthermore, the following potentials with numerous results are presented as applications: q-harmonic, purely q-quartic and q-quartic oscillators. It is also shown that the obtained results confirm the ones that exist in the literature for the continuous case.